No change, my oncologist does not believe the fatigue is related to Arimidex. I did go off it for 2 weeks and there was no change. Thanks for your concern.
Member has chosen to not make this information public.
Member not yet following any Pages.
Thanks for your reply! Perhaps I am one of the 20%, or it’s the cumulative effects of treatment. I am just having a hard time accepting that nothing can be done about it, I thought I would slowly and steadily regain my stamina after treatment but instead it has gotten worse. I do take the anastrozole in the evening now and it really doesn’t seem any different than when I took it in the morning, it has no effect on my sleep which has never been great.
I have been on anastrozole for 6 months and my most disturbing side effect is overwhelming fatigue. I was never this exhausted throughout chemo or radiation so my oncologist doesn’t believe it is related to any of the cancer treatment (bilateral mastectomy, chemo, rads, anastrozole). It slammed me three days after starting the anastrozole and I can’t overcome it despite PT, OT, Acupuncture, Psychotherapy, and naturopathic medicine. Oncologist refuses to believe it has anything to do with anastrozole therefore is unwilling to try something else.